Hi there SusieO,
I just read the article(s) from your link and it is good to see that someone is actually taking notice of what we have all been saying to our Doctors for many years and which has just been ignored or brushed off as if we are Stupid or Mad!
It is around 12 years of Zocor/simvastatin use for me, at least 11 of those I have had many problems, they seemed to be unrelated to each other until you come across a site like this where most of the people have had the very same pains, weakness, memory problems and the list goes on. As you can guess, my Doctor was in denial and although he has had his eyes opened to the problems, he still won't say "Yes it was the Statins". I have been off them for roughly 6 months and I am getting worse as time goes by, maybe this is where it gets worse before it gets better, I certainly hope so, but if I knew years ago what I know now, I would have stopped taking this poison and probably not be the way I am now.
I hadn't heard of "EFT = Emotional Freedom Techniques" I am pleased it is making you feel stronger and fitter, good luck with the treatment and I hope you keep on improving.
I will leave it at that for now but it is good to hear something positive happen to a casualty of this "wonder drug" and curses to insurance companies who sit by and let folk suffer.
All the very best,